Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 109, NWS Kansas City, MO

September 25, 2012Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 25, 2012, 5:20 PM CDT for Bates County, Missouri. It was in force for 40 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2012, 5:20 PM CDT (22:20 UTC)
Expired
Sep 25, 2012, 6:00 PM CDT
In force
40 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 5:30 PM CDTHAIL 1.75Hume, MORELAYED BY WFO SGF. QUARTER TO GOLFBALL SIZE HAIL.
Sep 25, 5:39 PM CDTHAIL 0.75Rich Hill, MODIME SIZE HAIL JUST STARTED TO FALL ON WEST SIDE OF RICH HILL
Sep 25, 5:45 PM CDTHAIL 0.88Rich Hill, MO
Sep 25, 5:55 PM CDTHAIL 110 Wnw Rich Hill, MO
Sep 25, 5:56 PM CDTHAIL 1.753 Se Foster, MOBETWEEN TOWNS OF RICH HILL AND FOSTER
Sep 25, 5:56 PM CDTHAIL 1.75Rich Hill, MOBETWEEN TOWNS OF RICH HILL AND FOSTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
486 J/kg
Mixed-layer CIN
-454 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WUUS53 KEAX 252220
SVREAX
MOC013-252300-
/O.NEW.KEAX.SV.W.0109.120925T2220Z-120925T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT TUE SEP 25 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 600 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUME...AND
  MOVING EAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

AT 453 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN PRESCOTT WITH THIS 
STORM.

* LOCATIONS IMPACTED INCLUDE...
  RICH HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3806 9461 3814 9461 3818 9432 3805 9432
TIME...MOT...LOC 2219Z 266DEG 16KT 3808 9450

HAIL...1.50IN
WIND...60 MPH

$$

MJ
2 follow-up statements
789 
WWUS53 KEAX 252249
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT TUE SEP 25 2012

MOC013-252300-
/O.CON.KEAX.SV.W.0109.000000T0000Z-120925T2300Z/
BATES MO-
549 PM CDT TUE SEP 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BATES COUNTY UNTIL 600 PM CDT...

AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICH 
HILL...AND MOVING EAST AT 20 MPH. AT 539 PM...LOCAL EMERGENCY 
MANAGEMENT REPORTED PENNY SIZE HAIL IN RICH HILL.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN BATES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3806 9461 3814 9458 3818 9432 3805 9432
TIME...MOT...LOC 2249Z 266DEG 16KT 3809 9434

HAIL...1.00IN
WIND...<50 MPH

$$

MJ
519 
WWUS53 KEAX 252259
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT TUE SEP 25 2012

MOC013-252308-
/O.EXP.KEAX.SV.W.0109.000000T0000Z-120925T2300Z/
BATES MO-
559 PM CDT TUE SEP 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BATES COUNTY WILL
EXPIRE AT 600 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER A SECOND STRONG THUNDERSTORM HAS RAPIDLY 
FORMED OVER SOUTHWEST BASTES COUNTY SOUTH OF FOSTER. THIS STORM IS 
BEING CLOSELY MONITORED. HAIL IS LIKELY WITH THIS THUNDERSTORM.

LAT...LON 3806 9461 3814 9458 3818 9432 3805 9432
TIME...MOT...LOC 2258Z 266DEG 16KT 3809 9429

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:17 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 25, 4:17 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 PM CDT TUE SEP 25 2012

.UPDATE...

EFFECTIVE WARM FRONT HAS NOW BECOME VISIBILE ON 88D IMAGERY ALONG
THE FAR SOUTHERN REACHES OF THE CWA, COINCIDENT WITH RAPID ISOLATED
STORM DEVELOPMENT OVER FAR NORTHEAST BOURBON COUNTY KS. THIS STORM
WOULD BE ROOTED IN THE BOUNDARY LAYER AND THUS RAPID DEVELOPMENT IS
LIKELY. TEMPS IN THE MID-UPPER 80S SOUTH OF THE BOUNDARY AND
DEWPOINTS AROUND 60F WOULD CONTRIBUTE TO SUFFICIENT INSTABILITY
ADMIST MODERATE LOW-MID LEVEL SHEAR AND STEEP MID LEVEL LAPSE RATES
TO SUPPORT SEVERE WEATHER, MAINLY IN THE FORM OF LARGE HAIL. SOME
LOCALLY GUSTY WINDS ARE ALSO POSSIBLE GIVEN THE LARGE T/TD SPREADS.

THIS THREAT WILL BE CONFINED IN EAX CWA TO EXTREME SE LINN KS,
SOUTHERN BATES AND HENRY MO COUNTIES, SOUTH OF DEEPWATER AND
CLINTON. STORM MOTION TO THE NORTHEAST COULD CARRY THIS (AND OTHER
SUBSEQUENT CELLS) ACROSS THE BOUNDARY, LIMITING THE SPATIAL AND
TEMPORAL THREAT.

BOOKBINDER

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...

IT APPEARS THAT EML CAPPING AND A DIURNAL LULL IN THE LOW LEVEL JET
HAVE TAKEN THEIR TOLL ON EARLIER CONVECTION, WITH JUST A FEW POCKETS
OF LIGHT SHOWERS LINGERING SOUTH OF I-70 AS OF 20Z. WEAK, COMPACT
MID LEVEL CIRCULATION EARLIER EVIDENT IN SATELLITE IMAGERY OVER KS
HAS LOST ITS IDENTITY OVER KANSAS CITY, BUT BROADENING ASCENT ALONG
THE ELEVATED FRONTAL ZONE SHOULD AID IN A SLOW INCREASE IN SHOWER
ACTIVITY THIS AFTERNOON WITH PERHAPS SOME EMBEDDED THUNDER. THIS
ACTIVITY SHOULD REMAIN GENERALLY ELEVATED IN NATURE AS SLIGHTLY
COOLER BOUNDARY LEVEL TEMPS (OWING TO GREATER CLOUD COVER) AND
MODEST SURFACE CONVERGENCE DUE TO NOT APPEAR SUFFICIENT FOR SURFACE
BASED CONVECTION. IN FACT, AREAS WELL NORTH OF THE EFFECTIVE FRONT
WILL LIKELY END UP WITH THE WARMEST TEMPS THIS AFTERNOON DUE TO FULL
INSOLATION OVER NRN MO/NE KS.

FOR TONIGHT, EXPECT A MUCH EARLIER DEVELOPMENT OF THE LOW LEVEL JET,
AIDED BY ANOTHER LARGER IMPULSE LIFTING OUT OF WESTERN OKLAHOMA AND
KANSAS. NAM-WRF SHOWS A RAPIDLY DEVELOPMENT OF A STOUT 40 KNOT
SOUTHWESTERLY JET BETWEEN 03 AND 06Z, WITH THE TERMINUS OVER WEST
CENTRAL MO, POSSIBLY INTO FAR EASTERN KS. THIS IS SLIGHTLY FURTHER
NORTH AND WEST THAN PREVIOUS SOLUTIONS, BUT IN LINE WITH THE CURRENT
POSITION OF THE ELEVATED INSTABILITY AXIS PER SATELLITE IMAGERY. IN
FACT, GIVEN RECENT TRENDS IN SATELLITE IMAGERY OVER KS/OK, INITIAL
SHOWER/STORM DEVELOPMENT MAY OCCUR ALONG AND SOUTH OF I-70 WELL
PRIOR TO THE ONSET OF THE LLJ.

IT WOULD APPEAR REASONABLE THAT ONE OR TWO W-E ORIENTED BANDS OF
CONVECTION WILL DEVELOP BETWEEN THE MISSOURI RIVER AND US 54 TO THE
SOUTH, WITH THE POTENTIAL FOR UPSTREAM PROPAGATION AND TRAINING
GIVEN THE BOUNDARY RELATIVE FLOW AND CONTINUED FEED OF
MOIST/UNSTABLE AIR INTO THE REGION. ALTHOUGH TOTAL PRECIPITABLE
WATER VALUES AREN'T EXCEPTIONAL AT 1.50", THE OVERALL SETUP FOR
TRAINING/HEAVY RAINFALL CANNOT BE IGNORED. DO NOT SEE SUFFICIENT
INSTABILITY/SHEAR TO WARRANT A SEVERE THREAT OVERNIGHT, ALTHOUGH
STEEP LAPSE RATES COULD SUPPORT SOME SMALL HAIL.

THIS ACTIVITY WILL LIKELY PERSIST INTO MUCH OF THE DAY WEDNESDAY
AIDED BY MAINTENANCE OF STRONGER LOW LEVEL INFLUX OF
MOISTURE/INSTABILITY AND AT LEAST WEAK ASCENT OFFERED BY A CONTINUED
FETCH OF MID LEVEL SHORTWAVE IMPULSES. TEMPERATURES WILL AGAIN BE
WARMEST TOWARD THE IOWA BORDER WHERE SUNSHINE IS MORE LIKELY.

BEYOND TOMORROW, MESOSCALE INFLUENCES AND OVERALL FRONTOLYSIS LEND
TOWARD CHALLENGES FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING.
THERE MAY WELL BE A BREAK (OR SOUTHWARD SHIFT) IN PRECIPITATION
WEDNESDAY NIGHT AND THURSDAY BEFORE THE LARGER TROUGH EJECTS INTO
THE PLAINS. MOST OF THE MODELS INDICATE A WEAK SHORTWAVE RIDGE
PASSING THROUGH AT MID LEVELS WHICH SHOULD INFLUENCE SOME DEGREE OF
SUBSIDENCE. HAVE EFFECTED AN OVERALL DOWNWARD CHANGE IN POPS THROUGH
THESE PERIODS.

OUTSIDE OF TONIGHT, LATE THURSDAY NIGHT APPEARS TO BE THE OTHER MAIN
PRECIPITATION PERIOD AS THE PRIMARY TROUGH APPROACHES. LARGE SCALE
ASCENT AND ANTICIPATION OF A NOCTURNAL JET SHOULD AGAIN AID IN A
BROAD AXIS OF CONVECTION FROM THE FLINT HILLS INTO THE LOWER
MISSOURI VALLEY REGION.

BOOKBINDER

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

ZONAL FLOW AND A BROAD JET STREAK IN THE SOUTHERN BRANCH OF THE
UPPER LEVEL JET WILL STRETCH ACROSS THE SOUTHERN AND CENTRAL PLAINS
ON FRIDAY, AND SHOULD EJECT THE REMAINING PIECES OF ENERGY OVER THE
FOUR-CORNERS REGION INTO SOUTHERN PORTIONS OF THE FORECAST AREA.
SCATTERED THUNDERSTORMS CONTINUE TO APPEAR POSSIBLE DURING THE
DAYTIME HOURS FRIDAY, ESPECIALLY SOUTH OF I-70, WHERE DYNAMICS AND
INSTABILITY WILL A BIT MORE FAVORABLE FOR CONVECTION. AS RIDGING
BUILDS OVER THE ROCKIES FRIDAY NIGHT AND SATURDAY, STRENGTHENING
NORTHWEST FLOW WILL KICK ANY PRECIPITATION TO THE SOUTH AND
TRANSITION THE REGION BACK INTO A DRIER, QUIET PERIOD.

TEMPERATURES SHOULD STAY BELOW NORMAL FOR FRIDAY THROUGH SUNDAY AS
THE PATTERN TRANSITIONS INTO NORTHWEST FLOW, WITH 850 TEMPERATURES
MAINLY IN THE 10 TO 12 C RANGE THROUGH THE WEEKEND. MOST LONGER-
RANGE MODELS INDICATE THAT THE RIDGE OVER THE WEST WILL BUILD
EASTWARD BY EARLY NEXT WEEK, BRINGING INCREASING BUT STILL MILD
TEMPERATURES FOR MONDAY AND TUESDAY.

LAFLIN

&&

.AVIATION...

FOR THE 18Z TAFS, FOCUS FOR CONVECTION THROUGH MUCH OF THE PERIOD
SHOULD BE WELL SOUTH OF THE TERMINALS. LIGHT WINDS, AVERAGING FROM
THE NORTH THROUGH WEST, WILL CONTINUE NORTH OF A SURFACE WARM FRONT.
SKIES WILL REMAIN GENERALLY CLEAR AT ST. JOE, WITH SOME PERIODIC MID
CLOUD SKIRTING THE KC TERMINALS.

LATER TONIGHT, SEVERAL FOCI FOR ELEVATED CONVECTION WILL EVOLVE AS
THE LOW LEVEL JET DEVELOPS, ONE OF WHICH SHOULD SLOWLY TREND
NORTHWARD ACROSS THE KC TERMINALS WELL AFTER MIDNIGHT. SEE NO REASON
TO CHANCE THE VCTS WITH VFR CONDITIONS AT MCI/MKC WITH THE FOCUS FOR
MUCH HEAVIER RAINFALL OVER THE NORTHERN OZARKS.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Sep 25, 12:51 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT TUE SEP 25 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1251 PM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A SURFACE WARM FRONT EXTENDED EASTWARD ALONG THE MISSOURI RIVER
EARLY THIS AFTERNOON. AFTER A BRIEF LULL THROUGH 3 PM...THUNDERSTORM
CHANCES WILL INCREASE LATER THIS AFTERNOON AND EVENING ACROSS MUCH
CENTRAL AND WEST CENTRAL MISSOURI. AN ISOLATED STRONG TO SEVERE
STORM CANNOT BE RULED OUT ALONG AND SOUTH OF A PAOLA TO BOONVILLE
LINE.

ADDITIONAL THUNDERSTORMS MAY BUILD NORTHWARD OVERNIGHT...POSSIBLY
REACHING A KANSAS CITY TO RICHMOND TO MOBERLY LINE AFTER MIDNIGHT.

SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL...BUT NO WIDESPREAD
FLOODING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
WEDNESDAY NIGHT WITH THE THREAT FOR STORMS LIKELY SHIFTING TO AREAS
SOUTH OF THE MISSOURI RIVER FOR THURSDAY THROUGH FRIDAY. THE THREAT
FOR SEVERE WEATHER WILL REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK.

BOOKBINDER

In the hours before

Special weather statement, Sep 25, 4:11 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 PM CDT TUE SEP 25 2012

KSZ060-MOZ053-252200-
BATES MO-LINN KS-
411 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 500 PM CDT...

AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FULTON...OR 10 MILES SOUTHEAST OF MOUND
CITY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PRESCOTT...HUME...WORLAND AND FOSTER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3805 9479 3822 9456 3812 9438 3805 9450
      3806 9451 3806 9461 3804 9461 3803 9462
      3803 9478
TIME...MOT...LOC 2111Z 226DEG 17KT 3803 9472

BOOKBINDER
Special weather statement, Sep 25, 4:58 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT TUE SEP 25 2012

KSZ060-MOZ053-252245-
BATES MO-LINN KS-
458 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI HAS BEEN EXTENDED UNTIL 545 PM CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS BETWEEN PRESCOTT AND HUME...WITH
ONLY A SLOW EASTWARD DRIFT.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL RAINFALL AND
CONTINUOUS CLOUD TO GROUND LIGHTNING. RAINFALL AMOUNTS OF 2 TO 3
INCHES...ALONG WITH LARGE AMOUNTS OF SMALL HAIL COULD CLOG DRAINAGE
BASINS AND LEAD TO LOCALIZED FLOODING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HUME AND FOSTER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3804 9483 3817 9463 3820 9437 3805 9440
      3806 9461 3803 9462
TIME...MOT...LOC 2156Z 250DEG 7KT 3810 9460

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:09 AM CDTSpecial Weather StatementEAXLivingston36 min
Sep 25, 5:07 PM CDTAreal Flood AdvisoryEAXBates4 hr
Sep 25, 6:04 PM CDTSevere Thunderstorm WarningEAXBates21 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.